# SDR ASAA2015112613963

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 26,711 hours, 8,003 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POWER TRANSFER ON THE GROUND, SATCOM LOCKED UP.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH.  SATCOM RESTORED NORMAL.
